# SDR SWAA2025100112132

- Difficulty date: September 6, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE, BS 695, BL 0.  REPLACED THE FLOOR SUPPORT ANGLE AND FASTENERS IAW SRM 51-40-02-0G-0, AND DWG 273A9110, SHEET 6, REV A.
